# SDR SWAA2016072654235

- Difficulty date: June 29, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 42,147 hours, 24,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOO BEAM TEE CORRODED AT BS 986.5, BETWEEN RBL 33 & 44, WL 207.   REPAIRED FLOORBEAM IAW EA.
